EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 1, No. 2, pp. 135-144 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On weakly Darboux functions and some problem connected with the Morrey monotonicity

H. Pawlak and R.J. Pawlak

Institute of Mathematics
Lodz University
Banacha 22
90-238 Lodz, POLAND
e-mail: rpawlak@krysia.uni.lodz.pl

Abstract: In this paper we investigate relationships between the families of weakly Darboux, quasi-Darboux and Darboux functions which are quasi-continuous, and analyse the problem connected with the Morrey monotonicity of the restriction of a weakly Darboux function with the property $({\cal P})$ to the closure of the union of levels which are continua.

Keywords: Morrey monotonicity, arc, weakly Darboux function, quasi-Darboux function

Classification (MSC2000): 26A15, 54C30

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition